Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 15 > Slant and Hemislant Submanifolds of a...
< Back to Volume

Slant and Hemislant Submanifolds of a 3-Dimensional Indefinite Trans-Sasakian Manifold

Full Text PDF

Abstract:

In this paper we would like to establish some of the properties of slant and hemislant submanifoldsof an indefinite trans-Sasakian manifold. We have four sections in this paper. Section (1) isintroductory. In Section (2) we recall some necessary details of an indefinite trans-Sasakian manifold.In Section (3) we have obtained some interesting properties on a totally umbilical slant submanifoldsof an indefinite trans-Sasakian manifold. Finally, in Section (4), some results on integrability conditionsof the distributions of hemislant submanifolds of an indefinite trans-Sasakian manifold havebeen obtained.

Info:

Periodical:
The Bulletin of Society for Mathematical Services and Standards (Volume 15)
Pages:
10-21
DOI:
10.18052/www.scipress.com/BSMaSS.15.10
Citation:
B. Laha "Slant and Hemislant Submanifolds of a 3-Dimensional Indefinite Trans-Sasakian Manifold", The Bulletin of Society for Mathematical Services and Standards, Vol. 15, pp. 10-21, 2015
Online since:
Oct 2015
Authors:
Export:
Distribution: